# SDR DALA1124449224

- Difficulty date: March 24, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 29,403 hours, 20,926 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 59305838301
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 LT MLG WHEEL WELL DOOR AFT EDGE DOUBLER CRACKED.  REPLACED DOUBLER PER SRM 51-10-03.
